# SDR SWAA2022042697229

- Difficulty date: April 23, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737
- Aircraft serial: 34333
- Aircraft time: 55,553 hours, 33,035 cycles
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Condition: Loose
- Location: R1 Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GIRT BAR HANDLE DOES NOT SECURE IN PLACE WHEN STOWED CREW VERBALLY STATED IT WAS FWD SERVICE DOOR. / [01] SECURED FWD SERVICE DOOR GIRT BAR HANDLE PER SIP.
